# SDR 95FDEA00133

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5500 · Empennage Structure
- Part: Web
- Part number: 2024T3050
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1303 WEB IS CRACKED LWR LEFT CORNER (MARKED).  REPAIRED CRACK LWR LEFT CORNER BS 1303 IAW FEDEX DRAWING SR 27-53-015.
